# SDR UIEA200700287

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK UPPER DECK GALLEY STA 480 TO 520 LBL 40.  REMOVED UPPER DECK GALLEY SEAT TRACK STA 480-530 LBL 40.  FABRICATED NEW SECTION OF SEAT TRACK FROM BAC1520-1567 7178-T6511 PO NR 1114517 IAW SRM 53-10-05.  INSTALLED NEW SECTION OF SEAT TRACK FOD CHECKED AREA AS REQUIRED.
